# SDR TIMA20130605006

- Difficulty date: June 5, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,432 hours, 52,912 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Doubler
- Part number: 10162001511
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 39,432 hours, 52,912 cycles
- Component: Horizontal Stab, Beech
- Component part number: 101620000611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE LT HORIZONTAL STABILIZER FWD SPAR DOUBLER.  THE LT HORIZONTAL STABILIZER FORWARD SPAR DOUBLER WAS REPLACED WITH A NEW PART.
